# SDR DALA1126435531

- Difficulty date: April 16, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 72,678 hours, 29,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM VERTICAL, INTERCOSTAL AT STA 395 RBL 19.5 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-01 OUT OF LIMITS IAW SRM 53-00-51 ORIG MAT. .040.  NEW PART FABBED ON STAM TRAVELER T11/878529 MAT BAC-1508-238/70 75-T-65H, BATCH 3   0001962671.  LOCATED & DRILLED PART IAW SRM 51-40-02, INSTALLED NEW INTERCOSTAL AND BRACKETS, CLIPS HORIZONTAL INTERCOSTAL PARTS IAW SRM 51-40-02.
